| Model Number |
68LP-480 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side deflation.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported, left-side deflation.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, a crease smooth opening assessed to a fold flaw opening and two punctured opening assessed as to surgical damage like.Additional observations: crease fold observed in the device wear abrasion observed in the device.